# SDR CA990209011

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Moravn Z242L
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: Z4242170001
- Condition: Broken
- Location: Nlg Steering
- Part time: 2,291 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUN, PLAY WAS NOTICED IN THE NOSE WHEEL STEERING SYSTEM.  THE STEERING SPRING WAS FOUND BROKEN.  USERS WERE REMINDED OF PROPER TAXI TECHNIQUES.
